# SDR HEEA078879

- Difficulty date: May 10, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,208 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 407001526101
- Part serial: TE24
- Condition: Worn
- Location: Tail Rotor
- Part time: 4,209 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK ON TAIL ROTOR HAS RUBBER DETERIORATED.
